- Trip Includes
- Trip Excludes
Travel to the land of the fresh air in these cities across the mountains and probably the most polite people of Uzbekistan. Discover the delicious local cuisine. Witness the making of natural hand mades of this culture.
Transport: Comfortable vehicles/Sedan
Accommodation: 3* & 4* hotels, B&B
TashkentArrive in the capital of Uzbekistan, Tashkent. Meet EnTour representative at the airport. Transfer to the hotel. Some free time to relax. Lunch at 12 a.m. Excursion to the following places of interest at 1.30 p.m. Complex Hasti-Imam (Madrasah Barak-Khan, Mausoleum Kafali Shashi and library with the Holy Qur'an). Madrasah of Kukeldash at 3 p.m. A trip to the Tashkent Metro at 3.30 p.m. Visit Independence Square at 3.50 p.m. Visit the square of Amir Temur at 4.30 p.m. Dinner. Night in Tashkent.
SamarkandBreakfast in the hotel. Early morning transfer from Tashkent to Samarkand at 7 a.m in a comfortable vehicle or a tour bus (3,5 hours). Excursion to the following sights. Imam Al-Bukhari at 10 a.m. Holy relics of the prophet Daniel at 11 a.m. Lunch at 12 a.m. The Shakhi Zinda at 1 p.m. The Registan Square at 2.30 p.m. Guri Amir at 4 p.m. Bibi Khanym Mosque at 5 p.m. Observatory of Mirzo Ulugbek at 5.30 p.m. Some free time. Night in Samarkand.
Samarkand - TashkentBreakfast at the hotel. Some free time in Samarkend. Transfer to Tashkent (3,5 hours). Arrive in Tashkent. Check-in to the hotel. Free afternoon. Night in Tashkent.
Chimgan - KumushkanBreakfast in the hotel. Trip to Kumushkan at 8 a.m. Visit Institute of the Sun (scientific and technical object, there are two similar structures in the world: one in France, the second in Central Asia) at 9 a.m. Hazrat Ali Mosque at 11 a.m. Lunch in Sukok, there is the best shish kebab (in Tashkent and Tashkent region) at 12.30 a.m. A trip to the mountains of Chimgan at 1.30 p.m. Arrive in Chimgan Mountains (popular recreation area, ski resort) at 3 p.m. Check-in to the hotel. Some free time hiking. Night in Chimgan.
Chimgan - Namangan - AndijanBreakfast in the hotel. Transfer from Tashkent to Namangan at 8 a.m (2,5 hours). On the way, visit madrasah of Mullo-Kirghiz at 11 a.m. and at Valihon Ota Mosque 11.30 a.m. Lunch at 12 a.m. The Mavlon Bouvet Complex at 1 p.m. Transfer continues from Namangan to Andijan in the afternoon at 2.30 p.m. (1 hour) Visit to Jami Mosque at 3.30 p.m., The minaret of Jami at 3 p.m., The fortress of Ershi at 4.30 p.m. Check-in at the hotel at 5.30 p.m, free time. Night in Andijan.
Fergana - KokandBreakfast in the hotel. Transfer from Andijan to Fergana at 7 a.m. (1 hour). Meet the guide and start the excursion by visiting the Siddiq Pir Complex at 8 a.m. The Chakar Mosque at 9 a.m. Madrasah of Said Ahmad-Khoja at 10 a.m. Creative workshop of Alisher Nazirov (Pottery workshop) at 11 a.m. Lunch at 12 a.m. Trip to Kokand at 1 p.m. The Palace of Khudoyarkhan at 1.50 p.m. The Madrasah and the Jami Mosque at 2.30 p.m. Mausoleum of Madarikhan at 3 p.m. Madrassah of Norbut-Biya at 3.30 p.m. Shrine of Dahma-i-Shahon at 4 p.m. Check-in at the hotel at 5 p.m., free time. Night in Kokand.
Kokand- TashkentBreakfast in the hotel. Transfer from Kokand to Tashkent at 9 a.m. (2 hours). Check-in to the hotel 12 a.m. Lunch. Choose from many optoins one of the excursions to the following sights. Visit Tashkent TV Tower and the Cableway. Shopping tour at the ancient Bazar Chorsu. Some time. Dinner. Night in Tashkent.
TashkentBreakfast in the hotel. Some free time. Transfer to the Tashkent International Airport at 9 a.m. for final departure.
End of the Tour
- Accommodation in twin rooms
- Breakfast at the hotels
- All entrance fees for excursions (according to the program)
- Professional tour Guide escorts tourists all along this route
- Visa support to Uzbekistan
- All taxes
- International flights
- The fee for the use of a photo and a video camera in museums
- Health insurance
- Additional services in the hotels and restaurants